# SDR FDEA202201100110

- Difficulty date: January 10, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 70,719 hours, 15,467 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Landing
- Part number: ARB0975
- Condition: Cracked
- Location: Rt Wing
- Part time: 200 hours, 200 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

RIGHT LOWER WING FUEL ACCESS PANEL AT XORS 685-702 HAS A CRACK INDICATION AT BOLT HOLE 29.  REPAIRED R/H LOWER WING FUEL ACCESS PANEL HOLE29 IAW SRM 57-20-  02-2R PG25 - PG31.
